Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can meds cause a sense of dread/doom/fear?

Posted by Lamdage22 on August 19, 2017, at 4:47:11

In reply to Re: Can meds cause a sense of dread/doom/fear? Lamdage22, posted by porkpiehat on August 18, 2017, at 8:50:46

> > I just think that if i had followed my doctors advice with Trazodone it would have landed me in the hospital. They have this habit of always blaming the illness when somebody is in withdrawal.
>
> Can you expand on this? What happened with trazodone (I am currently taking it for sleep on Parnate) I feel happy in the morning and then irritable in the afternoon. Sleep well though

Hi,

i was a bit suicidal for a few days after going from 60mg to 55mg. (About 10 Days after going to 55mg). I am reacting to that by waiting longer before going to 50mg.

If i had gone straight from 75mg to 50mg, like my doctor suggested, it could have been disastrous.



Seroquel 950mg
Zyprexa 20mg
Trazodone 55mg
Venlafaxine 37.5mg
Metformin 2000mg
Lithium orotate 360mg
10000 IU Vitamin D winter
7500 IU Vitamin D summer
Orthomolecular Supplements


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lamdage22 thread:1094452
URL: http://www.dr-bob.org/babble/20161215/msgs/1094513.html